# SDR SWAA2019031930817

- Difficulty date: March 17, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 49,564 hours, 29,075 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut
- Part number: MS25082C2
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HANDLE LOOSE/ EXCESSIVE PLAY.  SECURED HANDLE BOX NUT PER AMM & MT.
